# SDR QXEA200602742

- Difficulty date: October 7, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,714 hours, 12,795 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - OVERSIZE HOLE ON SEAT TRACK SPLICE FORWARD OUTBOARD NR 11 SEAT TRACK.  REPAIRED IAW SRM 51-40-15 AND 51-40-07.
